Menstrual Blood Stops And Then Comes Out Again To Users Of KB Injections Who Have Been 7 Years?
I want to ask, I use KB injections, once every 3 months, it’s been 7 years. 2 months ago I got 2 days of fresh red blood coming out after it was clean then 2 came out again. That was the effect of you taking too long. Do I have to replace the KB? Then does the injection affect the skin?
Thank you for the question.
3-month injectable birth control contains synthetic progesterone, which can prevent pregnancy because of its ability to thicken cervical mucus, prevent ovulation, as well as inhibit implantation of fertilization into the uterine wall. Although it is effective in preventing pregnancy, because of its hormonal content, injectable birth control often causes sufferers to experience abnormal menstrual side effects, including irregular menstrual cycles and abnormal bleeding outside the menstrual cycle as you experience it. Not only affects the menstrual pattern, because of its hormone content, injectable birth control can also make the skin more sensitive, drier, dull, and prone to breakouts.
Frequently, the side effects of injectable birth control in the form of menstrual disorders and skin health problems are not dangerous. However, you still have to check this directly to the doctor if it is very disturbing. That way, it can be evaluated whether your complaint arises purely because of the side effects of injecting birth control, or whether there is another disease. If necessary, so that menstrual disorders and your skin are handled properly, you will be referred to an obstetrician or dermatologist for further treatment.
Hope this helps ...